# SDR ALGA085897

- Difficulty date: April 2, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: XASYL
- Make and model: Bell 412
- Aircraft serial: 36101
- Aircraft time: 3,396 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Impeller
- Part number: 2660162401
- Part serial: NSN
- Condition: Cracked
- Location: Cooler Blower
- Component: Cooler Blower
- Component part number: 209062502101
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPELLER FOUND CRACKED DURING NDI. CRACK WAS 1/4 INCH LONG EMINATING FROM BLADE TIP, IMMEDIATELY ADJACENT TO REINFORCMENT RING, EXTENDING STRAIGHT IN DIRECTION OF BLADE ROOT. REPLACED WITH NEW IMPELLER.
